Bulletin of the Belgian Mathematical Society - Simon Stevin

Régularité d'une algèbre $m$-convexe à poids

A. El Kinani

Full-text: Open access

Abstract

We prove that the space \textbf{$L_\Omega ^p\left( R^n\right) $}, where $% \Omega =\left\{ \left( 1+\left\| x\right\| ^2\right) ^s:s>\frac{n(p-1)} 2\right\} $ and $p\in \left] 1,+\infty \right[ $ , is a regular locally $m$-convex algebra. Others results are also obtained.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 13, Number 1 (2006), 159-166.

Dates
First available in Project Euclid: 19 May 2006

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1148059341

Digital Object Identifier
doi:10.36045/bbms/1148059341

Mathematical Reviews number (MathSciNet)
MR2246118

Zentralblatt MATH identifier
1134.46025

Subjects
Primary: 46H20: Structure, classification of topological algebras 46E30: Spaces of measurable functions (Lp-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)

Keywords
Algèbre localement $m$-convexe commutative et semi-simple produit de convolution poids sur $R^n$ algèbre régulière

Citation

El Kinani, A. Régularité d'une algèbre $m$-convexe à poids. Bull. Belg. Math. Soc. Simon Stevin 13 (2006), no. 1, 159--166. doi:10.36045/bbms/1148059341. https://projecteuclid.org/euclid.bbms/1148059341


Export citation